The n-Homology of Harish-Chandra Modules: Generalizing a Theorem of Kostant.
Mathematische Annalen, Tome 272 (1985), pp. 161-188
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Hermitian symmetric pair, Harish-Chandra module, homology, unitary derived functor modules
@article{MAN_1985__272_164005,
author = {David H. Collingwood},
title = {The {n-Homology} of {Harish-Chandra} {Modules:} {Generalizing} a {Theorem} of {Kostant.}},
journal = {Mathematische Annalen},
pages = {161--188},
year = {1985},
volume = {272},
zbl = {0548.22007},
url = {http://geodesic.mathdoc.fr/item/MAN_1985__272_164005/}
}
David H. Collingwood. The n-Homology of Harish-Chandra Modules: Generalizing a Theorem of Kostant.. Mathematische Annalen, Tome 272 (1985), pp. 161-188. http://geodesic.mathdoc.fr/item/MAN_1985__272_164005/